| Model Number |
DS2200X11B |
| Medical Device Problem Codes |
Mechanical Problem (1384); Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported failure of active exhalation verification: s(+) p(+): pilot: reading is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Review of the dhr for this device, serial number (b)(6), did not find any non-conformances or abnormalities related to the reportable malfunction/ allegation identified in this complaint record during testing of the device prior to distribution.
Event or Problem Description
The manufacturer received information alleging a trilogy ev300, usa device was returned to a service center for service of a field change order.During the evaluation of the trilogy ev300, usa device at the service center, the device failed the active exhalation verification: s(+) p(+): pilot: reading test and both the proportional valve (aecm) and 3 way solenoid valve need replaced to address the test failure.The service technician has not completed the repair to the device yet.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting, a follow up/supplemental report will be completed.